# SDR UIEA2015101300577

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 67,907 hours, 11,931 cycles
- Engine: Ge CF66D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT DIVERT DUE TO QRH 7.16, REF TO LP 733225 01 & LP 733226 4.  NR 1 & NR 4 FUEL FILTER WERE REPLACED, FUEL LEAK CHECKED SATISFACTORY.  ENG 1 & 4 GND IDLE RUN CUT OUT NIL PLF & EXISTING FAULT NOTED IAW AMM 71-00-00.
